MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4F SL POWERPICC SOLO 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 4F SL POWERPICC SOLO 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number CK000504
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebq1104 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Patient reported to medical services that he had a power picc solo single lumen placed on (b)(6) 2017, for daily iv medication.The picc worked well yesterday.When dressing was changed, the patient stated the catheter wanted to kink.When patient attempted to get medication today the picc would not flush.Advised the patient to contact the nurse about changing the picc dressing or access line for occlusion due to possible fibrin.On (b)(6) 2017 - additional information reported that the patient went to the emergency room where they changed the leur hub on the catheter.Catheter flushes and aspirates without difficulty.

Brand Name
4F SL POWERPICC SOLO 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6803429
Report Number3006260740-2017-01349
Device Sequence Number969682
Product Code LJS
UDI-Device Identifier00801741100116
UDI-Public(01)00801741100116
Combination Product (Y/N)N
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberCK000504
Device Catalogue NumberCK000504
Device Lot NumberREBQ1104
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1